Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Welcome to Just answer !
Well, it seems like your son's bipolar disorder is overwhelming his objective and clear thinking which will impair his performance in all 3 domains of life , professional, social and personal. And this is exactly what has started to happen with him and he is being pushed to the bottom , despite being an intelligent individual.
So, what is required right now is to review his drug regime that he has been placed on , as lithium although the drug of choice in bipolar diorder , needs to be assisted by 1 anti depressant drug such as paxil cr or effexor xr and 1 another mood stabilizer such as lamictal in order to control his bipolar symptoms for better productivity.
So, kindly dscuss this with his treating doctor and get the necessary additions done in his current drug regime..
I hope this helps..
I wish you all the best....
Pleasepress the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.